trembling & shakes

noticed a couple of weeks ago my breathing got slightly worse then i seemed to tremble the way you feel when youv had a shock light headed then last nite i had a nose bleed something iv never suffered with just feel odd no energy so having a miserable weekend on my own cos i have no energy to go out all i want to do is lay down anyone else felt like this i no i will have to go to doctors help

15 Replies

  • Could be low vitamins .. Most lung diease suffers will suffer it

    Ad go to your doc and assk hows your vitamin D or B12 as both them give symtoms your describing.

    I had all them exsept nose bed

  • thankyou for your reply iwill do that

  • was you using your blue rescue inhaler more wouldn't cause nose bleed but can make you feel tremble , you would be best to see gp if your breathing is worse you could have some infection

  • lot of people have been feeling rough because the weather hasn't been helping

  • thankyou your right

  • yes i have been using my blue inhaler a lot more thankyou for your reply

  • thanks for reply yes i will

  • Hi Broadband. Sorry to hear your feeling so unwell. Its always best to check with your GP if there are changes in your health but if you really worried contact NHS direct on 911 There is also a help line on this site. Hope you get a good nights test. Nan

  • yes a good nights sleep would help i only do 2hrs at a time then im awake again thanks for your reply keep well

  • Oh that's horrid. I am very fortunate most nights I sleep well. Hope you get to the bottom of this soon Nan

  • Low sugar? low oxygen in blood? using blue inhaler more often? Hope you feel better soon. x

  • Hi

    Sorry to hear that you are not feeling too good. I experienced nose bleeds a while back. I believe mine were caused by too much of the Ventolin inhaler and a trial with a nebulizer. I am also on oxygen 1/2 litre etc. Ventolin also made my heart race and feel shaky. Now that I limit the ventoloin,maybe once a day at most, I haven't had any nose bleeds or shaky feelings. Hope this helps.

    Hoping that you feel better soon.



  • yes that could be the answer taken a lot more ventolin & im on oxygen 16 hrs a day but been on that for 2 yrs yes my heart races & shaky thanks that could be the reason

  • Hi broadband , just wondering if you take other medications like Lasix or warfarin. For sure you should see your Dr. BP meds can also have some of these effects. For me the ventilin makes me feel almost to fainting and then tremors. I have found through the years , after a week of using a medication and still having strange or new feelings, it time to make some changes. Our inhalers also affect our sinuses which can cause a nosebleed and sinus infection.

    Medications are great but as we are each unique we each may respond differently.

    With all the ups and down, phases and stages of dealing with lung disease a large number of us Also have to deal with being determined to keep on keeping on and positive thinking!!

    Also as has been stated before, have your vit D3, magnesium, potassium, calcium and B12 levels checked.

    Hope the sun start shining and the birds start singing for you soon!!!!

  • thankyou

You may also like...